A member asked:

My granddad has non hodgkins lymphoma and bruising on tongue and lip, also coughing up chunks of blood in plegm, are there all related?

5 doctors weighed in across 2 answers
Dr. Nitin Ohri answered

Specializes in

Likely: Lymphoma and it's treatments (eg: chemotherapy) can affect blood counts and platelet counts, which may cause bruising and bleeding. Make sure that your grandfather's doctor is aware of these symptoms.

Answered 2/13/2015

5.2k views

Thank
Dr. Brian Lawenda answered

Specializes in Radiation Oncology

It is possible: He needs to be seen by a physician quickly to know why he is having these symptoms. This could be very dangerous (low blood and platelet counts, etc.).

Answered 2/13/2015

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...